# SDR YENA2020121400596

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 57,350 hours, 20,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10512
- Condition: Failed
- Part time: 23,424 hours, 6,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ITEM TRANSFERRED FROM AEROMAN WO 2020 88/1 NR 2020-375059 DURING OPERATIONAL CHECK OF THE SLIDE RAFT.  THE SLIDE RAFT TOUCHED THE FUSELAGE ON DOOR 831, AS PER AMM 25-62-44-400-007-A PROCEDURE 4B 12(B) REF AEROMAN NR 2020-375059 WO 2020 88/1.  REMOVED AND REPLACED SLIDE RAFT DOOR 831, IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A.
